Finite distributive concept algebras

Ganter, Bernhard; Kwuida, Léonard (2006). Finite distributive concept algebras. Order - a journal of the theory of ordered sets and its applications, 23(2-3), pp. 235-248. Dordrecht: Kluwer Academic Publishers 10.1007/s11083-006-9045-x

[img]
Preview
Text
11083_2006_Article_9045.pdf - Published Version
Available under License Publisher holds Copyright.

Download (487kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kwuida, Léonard

ISSN:

0167-8094

Publisher:

Kluwer Academic Publishers

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

24 Oct 2019 04:30

Publisher DOI:

10.1007/s11083-006-9045-x

Web of Science ID:

000242439100012

BORIS DOI:

10.7892/boris.19666

URI:

https://boris.unibe.ch/id/eprint/19666 (FactScience: 2581)

Actions (login required)

Edit item Edit item
Provide Feedback